# SDR YENA2021041300226

- Difficulty date: April 9, 2021
- Submitted: April 13, 2021
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 2042
- Aircraft time: 66,657 hours, 23,968 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665709
- Part serial: A9204RP
- Condition: Failed
- Location: L2 Door
- Part time: 63,427 hours, 22,813 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 495, HPN-MCO. L2 ARMING LEVER STICKS AND IS HARD TO MOVE; FOUND L2 DOOR SLIDE BINDING UP UNDERNEATH DOOR. R & R L2 DOOR SLIDE IAW AMM 25-62-44 OPS CHECK GOOD.
